MAUDE Adverse Event Report: MEDIVATORS ENDOGATOR SINGLE USE AUXILIARY WATER JET CONNECTOR FOR PENTAX GI ENDOSCOPES

MEDIVATORS ENDOGATOR SINGLE USE AUXILIARY WATER JET CONNECTOR FOR PENTAX GI ENDOSCOPES
Model Number 100242
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 10/25/2016
Additional Manufacturer Narrative
The facility called to report that the endogator auxiliary water jet connector for pentax gi endoscopes was leaking because oring on the plastic connector that connects to the endoscope was too big.It was reported that the physician got sprayed with irrigation fluid when he activated the irrigation system.There is potential for cross contamination exposure.Medivators quality assurance team inspected the returned connectors from this lot and the issue could not be duplicated.The water that is sprayed from the connector would have been from the sterile water bottle when used in conjunction with the irrigation pump.There was no reported injury to the physician.This complaint will continue to be monitored within medivators complaint system.
 
Event or Problem Description
The case states that a single use auxiliary water jet connector for pentax endoscopes was leaking and sprayed the physician performing the procedure.There is potential for cross contamination.

Brand Name
ENDOGATOR SINGLE USE AUXILIARY WATER JET CONNECTOR FOR PENTAX GI ENDOSCOPES
Common Device Name
AUXILIARY WATER JET CONNECTOR
Manufacturer (Section D)
MEDIVATORS
3150 pollok dr
conroe TX 77303
MDR Report Key6123023
Report Number1651395-2016-00007
Device Sequence Number19028673
Product Code FEQ
UDI-Device Identifier00677964058493
UDI-Public00677964058493
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K092429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 11/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number100242
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2016
Initial Report FDA Received Date11/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1